Infinite Classes of Simple and Multiple Antisymmetry Four-dimensional Point Groups
Publications de l'Institut Mathématique, _N_S_51 (1992) no. 65, p. 29
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Using complete $P$-symmetry groups $G'_{30}$, $G_{20}^p$,
$G_{20}^{p'}$, infinite classes of four-dimensional point
groups~$G_{40}$, are derived. For groups obtained, presentations,
antisymmetric characteristics, numbers of corresponding simple and
multiple antisymmetry groups and possibility for their cataloguation,
are given.
Classification :
20F15
@article{PIM_1992_N_S_51_65_a3,
author = {Slavik Jablan},
title = {Infinite {Classes} of {Simple} and {Multiple} {Antisymmetry} {Four-dimensional} {Point} {Groups}},
journal = {Publications de l'Institut Math\'ematique},
pages = {29 },
year = {1992},
volume = {_N_S_51},
number = {65},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1992_N_S_51_65_a3/}
}
TY - JOUR AU - Slavik Jablan TI - Infinite Classes of Simple and Multiple Antisymmetry Four-dimensional Point Groups JO - Publications de l'Institut Mathématique PY - 1992 SP - 29 VL - _N_S_51 IS - 65 UR - http://geodesic.mathdoc.fr/item/PIM_1992_N_S_51_65_a3/ LA - en ID - PIM_1992_N_S_51_65_a3 ER -
Slavik Jablan. Infinite Classes of Simple and Multiple Antisymmetry Four-dimensional Point Groups. Publications de l'Institut Mathématique, _N_S_51 (1992) no. 65, p. 29 . http://geodesic.mathdoc.fr/item/PIM_1992_N_S_51_65_a3/